| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Codes |
No Device Output (1435); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair.Finetuner echo can no longer be unlocked despite new battery.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: according the information received, the fine tuner echo could no longer be unlocked.The investigation revealed two loosened components, on of which was the tantalum capacitor, which was clearly the reason for the reported issue.Observed device malfunction was most likely caused by mechanical stress, which may have been inadvertently exerted during final assembly and/or device usage.This is a final report.